# SDR UPS07M51149

- Difficulty date: October 31, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 44,851 hours, 7,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RIGHT NR 1 SLAT O/B END UPPER T/E IS DAMAGED.  TRIMMED DAMAGED AREA.  FABRICATED REPAIR FILLER AND DOUBLER AND INSTALLED IAW SAA EA 011-2780-01A1223, UPS RAA ENG FILE NUMBER MD11-27-20025 DATED 11/13/2007 AND FAA FORM 8100-9 APPROVED.
